Anyone get this

I keep getting stabbing pains in my lungs/ribs and NOO it ain't alll in my mind beacuse that's all I ever here it's all in your mind I am actually feeling the pain is comes and goes it's been happening for about two days now it's like stabbing pains in the lung like an electric shock kinda of pain. Is this a bloodclot to the lung 😭😩. I'm so scared but I really don't want to go hosptial they will just be like oh her again. Any one get this? What could it be if it's not bloodclot?

13 Replies

oldestnewest
  • Hello Kaaayla i get that pain right in my heart area i know is the worst. Right now i have it

  • Did your problem go something like this? You had a sharp pain (pains) out of the blue and you searched your symptom and found that it could be a blood clot, and now the symptom is worsening? If so it is definitely just anxiety. Our bodies are very "loud" and we will get a sharp pain from time to time that just doesn't mean anything. If not, why do you think you have a blood clot? Never be afraid to go to your doctor or the hospital, they won't judge you. But also remember that anxiety can make REAL pain in our bodies. Your pain is absolutely real but it may not be a physical problem. If you are very scared, just go to the doctor. It can't hurt (:

  • you can get pains fluters all sorts that make you think f**k me some thigs rong here but its not its just the anxiety then makes you panic and no dont read up on things on net it make you panic have anxiety make you think you have every think going or got when have not make yer mind you panic even more

  • I'm getting chest pains now I feel like I can't breath I'm going up the hosptial im not taking no chances

  • Hey, I was literally just logging on to ask this question. I have found recently that I am so tense and wound up my body is creating aches and pains everywhere! The latest is chest/rib pain . Mine is right in the middle of my ribs like they've been pushing together and become bruised. I did just find a website about how anxiety is a very common cause for this so I'll see if I can find it again and post it for you. Xx

  • I went to the hosptial about it they did chest X-ray and blood test everything come back ok! They said it all muscular properly, so don't try panic so is yous most likely xx

  • Thanks, mine now feel like a bruised muscle or something so I think its literally where I'm so tense my body feels like its had a work out! I'm glad you're ok and hopefully now you know what it is you'll start to feel better. Xx

  • I get this all the time and it comes out of the blue. Usually once it starts it is there all day. Right across the sternum :-(

  • That's exactly where mine is. It almost feels like the two sides of ribs have been squeezing together and bruised the middle bit. The only thing I thought of is that I've started sleeping on my side because of back pain (probably also triggered by stress) and i sleep quite crunched up so maybe when I sleep I am squeezing my chest together where I lie funny?!

  • Yeah could well be, it's horrible !! Think I sleep on my side to x

  • Anxiety,if you google anxiety centre go on that and theres a whole list of hundreds of different symptoms you can feel or mite be accustomed too,some that feel odd&strange to you and might show themselves differently all the time,they can come&go in waves,come then go away or be persistent and not go away,I suffer with health anxiety and its horrid so when I experience these odd symptoms I just assume the worse,and believe me you should never under any circumstances google your symptoms,you should trust your gp that u are experiencing anxiety related symptoms&trust them,hope this helps.

  • Iv started taking certraline nearly a week now I feel so terrible. My anxiety has go so worse. Today I'm being so sick and I feel sick see that feeling where you actually feel sick to ur stomach I hate being sick I cry like a little baby, what is this has any of use take certraline and this is one of the side effects ?

  • Hi kaaayla, I'm sorry to hear that you are not so good. There is a vomitting bug about at the moment, so it's possible it may not be the new med's. Can you keep water down? you need to keep your fluid levels up.

    I'm hoping that you will soon start feeling better , but it might be an idea for you to check with a pharmacist about any side effects of sertaline, or your gp on tuesday.

    let us know how you get on.

    regards,

    hamble,

    p.s. it's ok to cry, many people do.

You may also like...